MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC; REGIONAL ANESTHESIA

HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC; REGIONAL ANESTHESIA
Model Number TBT02100ST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was reported to be available but was not returned.The device history record for the reported lot number, 0202650452, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 09-jul-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: shoulder procedure, cathplace: interscalene.It was reported the catheter was threaded through the needle.When the anesthesiologist tried to remove the needle and guidewire, the catheter broke at the tip.A second tray was opened and the block was successfully completed.There was no reported patient injury.Additional information received 15-june-2017 stated the catheter broke inside the patient.The broken catheter segment remained inside the patient.No further information to be provided.

Brand Name
ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC
Common Device Name
REGIONAL ANESTHESIA
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6708774
Report Number3006646024-2017-00015
Device Sequence Number10982381
Product Code CAZ
UDI-Device Identifier30680651407789
UDI-Public30680651407789
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K073187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2018
Device Model NumberTBT02100ST
Device Catalogue Number104077801
Device Lot Number0202650452
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Initial Report FDA Received Date07/12/2017
Patient Sequence Number1